Alert archive / Virginia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 44, NWS Wakefield, VA

April 6, 2017Chesterfield County, Henrico County, City of Richmond, Virginia

NWS Wakefield, VA issued this severe thunderstorm warning at Apr 6, 2017, 9:20 AM EDT for Chesterfield County, Henrico County, City of Richmond, Virginia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 6, 2017, 9:20 AM EDT (13:20 UTC)
Expired
Apr 6, 2017, 9:45 AM EDT
In force
25 min
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Chesterfield County, VA, City of Richmond, VA, Henrico County, VA

The radar

The Norfolk radar (KAKQ), 66 km from the middle of the area, began a volume at 13:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 6, 7:06 AM EDTTornado WatchSPC8 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 1.3 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2017-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2017-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 243 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
550 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
243 m²/s²
0-3 km storm-relative helicity
459 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 7:56 AM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, Apr 6, 7:56 AM EDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service WAKEFIELD VA
756 AM EDT Thu Apr 6 2017

.SYNOPSIS...
Strong low pressure will move from northern Ohio into western
New York today, while a secondary low will lift from western
Virginia into northern Pennsylvania. This system will bring
strong to severe thunderstorms to the local area this morning
into early this afternoon. These lows will pull a strong cold
front across the region and off the coast later this morning
into this afternoon. Deep low pressure pulls slowly away to the
northeast with high pressure building into the Mid Atlantic
States later tonight into Sunday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
...Tornado Watch 132 is in effect until 1 pm today for the entire area except for the Eastern Shore...

Latest GOES water vapor imagery depicts the potent upper level
trough digging over the Deep South, with a potent vorticity
maxima lifting northeast over the Carolinas. Water vapor also
depicts a plume of moisture spreading into the Mid-Atlantic
region, thanks to strong moisture flow and a 50-60 kt low level
jet. Also visible, and noteworthy, is an elevated mixed layer
that will track into the region mid morning, sharpening mid
level lapse rates and resulting in further destabilization.
Latest surface analysis indicates pressure falls over the
northwest Piedmont ahead of the advancing strong cold front.
KAKQ VAD wind profile beginning to show indicates of the
developing meso-low with winds backing to the southeast in the
lowest levels. The warm front has now located over the far
northern local area, roughly from Salisbury, MD to
Fredericksburg.

Current radar trends depict a line of elevated convection
developing along the advancing cold front ahead of the strongest
height falls over the VA and NC Piedmont. The impressive
forcing for ascent will overspread the area by mid morning,
resulting in rapid surface cyclogenesis over the northwest
Piedmont between 14-15Z. As shear increases and the EML reaches
the area, expect additional development and better organization
of the line. Based on trends and latest hi-res guidance, expect
showers/thunderstorms to push into central Virginia between
8-10am, quickly racing across the region at 50+ knots through
late morning. Damaging winds and large hail are the main
threats. Latest hi-res updraft helicity is maximized nearest the
developing surface low across central to eastern Virginia,
which combined with 0-3km EHI greater than 1, indicates the
largest tornado threat has shifted slightly north and east
compared to previous thinking. This highlights central to
eastern Virginia for potential tornadoes. However, widespread
damaging winds are still possible over the entire area. Shear
values also indicate broken line segments with embedded
tornadoes in the broken lines. Theta-e rich air mass will favor
heavy rainfall, but the fast storm motion will limit overall
flooding potential. However, some minor flooding is possible
where a comma head might develop near the triple point.

The Eastern Shore has been left out of the initial tornado
watch this morning based on later timing around late morning to
early afternoon. Will continue to monitor trends and guidance
and coordinate with SPC for a future watch for that region.

The shortwave and cold front quickly push offshore early this
aftn, as a dry slot overspreads the region. The surface low
continues to deepen, lifting northward into the Northeast this
evening. The cold pool aloft and lingering mid level moisture
will result in instability driven showers and an isolated
thunderstorm during this aftn. Otherwise, southwest winds
increase to 15-25 mph with gusts of 25 to 35 mph (strongest near
the coast). Highs today in the upper 60s to lower 70s.

Again, the timing of the severe weather is a few hours later
than previously expected, but the same hazards are still
anticipated across the region this morning into early afternoon.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
Secondary cold front pushes out to sea tonight, resulting in
cooler temps and partly cloudy conditions. Lows in the lower to
mid 40s. Broad cyclonic flow remains over the region Fri, as
another disturbance rounds the upper low over the Northeast.
Have slight chance POPs acrs the northeast local area for light
precip. Sky averages mostly cloudy north to partly cloudy
south. Highs Fri only ranging fm the mid 50s to near 60. High
pressure builds into and over the region for Fri night thru Sat.
Lows Fri night in the mid 30s to arnd 40, and highs on Sat in
the upper 50s to mid 60s.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
Strong sfc hi pres over the SE states Sat night slides off the
SE coast Sun, allowing winds to bcm sly Sun aftn with temps
rising into the mid 60s to near 70F. S/SW winds increase Mon
under strong WAA, with temps climbing into the mid/upr 70s most
areas. Dry also for Tue with south flow ahead of the next
approaching cold front...highs again mainly in the mid/upr 70s
to near 80F.

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...
Early this morning, one low pressure was cntrd over wrn OH, with
a cold front extending fm the low thru ern KY/TN. This low will
lift ENE twd the ern Great Lakes and into wrn PA thru this
morning, while a secondary low forms over wrn VA and moves into
nrn MD. These two lows will then combine into one strong low
over PA/NY this aftn/evening, while pulling a cold front thru
the Delmarva and off the coast.

Expect mainly VFR/MVFR conditions into early this aftn, with
only isolted IFR cigs early this morning before main line of
showers/tstms moves thru the region later this morning into
early this aftn. Some tstms will likely be severe between 7 am
and 1 pm today. Gusts to over 50 knots will be possible in
tstms at the TAF sites. Gusty SW winds to around 30-35 knots
will occur this aftn. There will be partial clearing, but there
will be a lingering chc for showers and an isolated tstm thru
early this evening.

OUTLOOK...Deep low pressure pulls slowly to the northeast with high
pressure building into the Mid Atlc States tonight into Sun. The
high will then move off the coast Sun aftn with dry weather and
mainly VFR conditions continuing thru Mon.

&&

.MARINE...
A complex weather system will affect the area over the next few days
with strong SCA's expected over all the waters. Will start all
headlines and adjust the ending times (through Friday night) with
this forecast package. Although can not rule out a few gusts to 35
KTS, held off on any gales thinking that any wind gusts over 35 kts
will be more convective in nature and handled with individual SMW's
rather than blanketing the entire area with gales. Thus, capped
gusts at 33 KTS for now. Seas up to 7-8 ft out 20 nm with waves over
the Bay up to 4 to 5 ft. S winds this morng will shift to SW this
aftn as low pres races off to the N/NE. Strong to severe tstms are
psbl until early afternoon with this system.

Winds become west at 20-30 kt Fri before winds start to decrease Fri
night/Sat. Improving marine conditions over the weekend as broad sfc
high pres builds south of the area.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory until 4 AM EDT Saturday for ANZ630>638-
     650-652-654-656-658.

&&

SYNOPSIS...SAM/TMG
NEAR TERM...SAM
SHORT TERM...SAM/TMG
LONG TERM...MAS
AVIATION...TMG
MARINE...MPR
Hazardous weather outlook, Apr 6, 9:11 AM EDT, 9 minutes before
Hazardous Weather Outlook
National Weather Service WAKEFIELD VA
911 AM EDT Thu Apr 6 2017

NCZ012>017-030>032-102-VAZ048-060>062-064>069-075>090-092-093-
095>098-509>525-071315-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Eastern Currituck-Fluvanna-Prince Edward-
Cumberland-Goochland-Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia-
Powhatan-Westmoreland-Richmond-Northumberland-Lancaster-Brunswick-
Dinwiddie-Prince George-Charles City-New Kent-Gloucester-Middlesex-
Mathews-Greensville-Sussex-Surry-James City-Southampton-
Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach-
Western Louisa-Eastern Louisa-Western Hanover-Eastern Hanover-
Western Chesterfield-Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
911 AM EDT Thu Apr 6 2017

...TORNADO WATCH 132 IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for northeast North Carolina,
central Virginia, east central Virginia, eastern Virginia, north
central Virginia, south central Virginia and southeast Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Behind the cold front, west to southwest winds will increase to
20 to 30 mph with gusts to 40 mph.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ024-025-VAZ099-100-071315-
Inland Worcester-Maryland Beaches-Accomack-Northampton-
911 AM EDT Thu Apr 6 2017

This Hazardous Weather Outlook is for southeast Maryland, eastern
Virginia and southeast Virginia.

.DAY ONE...Today and Tonight.

Strong to locally severe thunderstorms are expected later this
morning into early this afternoon. The main threats will be damaging
winds, large hail, and isolated tornadoes. The most likely timeframe
will be from 10 am through 2 pm.

Behind the cold front, west to southwest winds will increase to
20 to 30 mph with gusts to 40 mph.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ021>023-071315-
Dorchester-Wicomico-Somerset-
911 AM EDT Thu Apr 6 2017

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for southeast Maryland.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

Strong to locally severe thunderstorms are expected later this
morning into early this afternoon. The main threats will be damaging
winds, large hail, and isolated tornadoes. The most likely timeframe
will be from 10 am through 2 pm.

Behind the cold front, west to southwest winds will increase to
20 to 30 mph with gusts to 40 mph.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Apr 6, 6:51 AM EDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Wakefield VA
651 AM EDT THU APR 6 2017

VAZ048-060>062-066>069-513-061130-
Lunenburg-Goochland-Nottoway-Western
Chesterfield-Powhatan-Fluvanna-Amelia-Cumberland-Prince Edward-
651 AM EDT THU APR 6 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
CHESTERFIELD...CUMBERLAND...PRINCE EDWARD...NORTHWESTERN LUNENBURG...
NORTHWESTERN NOTTOWAY...SOUTHWESTERN GOOCHLAND...AMELIA...POWHATAN
AND SOUTHERN FLUVANNA COUNTIES...

At 650 AM EDT, radar indicated strong thunderstorms were located
along a line extending from Evergreen to Cullen to near Drakes
Branch. Movement was northeast at 60 mph.

Dime size hail is possible with these storms.

Locations impacted include...
Powhatan, Cumberland, Farmville, Crewe, Moseley, Fork Union, Hampden
Sydney, Hampden Sydney College, Longwood University, Amelia
Courthouse, Burkeville, Columbia, Tobaccoville, Darlington Heights,
Trenholm, Morven, Lakeside Village, Macon, Jetersville and Sunnyside.

Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads...and possible minor
flooding of ditches and poor drainage areas.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3726 7868 3734 7860 3740 7859 3737 7858
      3733 7851 3734 7846 3762 7826 3769 7824
      3775 7845 3780 7849 3784 7845 3775 7796
      3745 7768 3690 7849 3708 7844 3709 7848
      3715 7855 3714 7858 3719 7864 3720 7868
TIME...MOT...LOC 1050Z 225DEG 50KT 3728 7879 3712 7864 3694 7852

05
Special weather statement, Apr 6, 7:59 AM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Wakefield VA
759 AM EDT THU APR 6 2017

VAZ065-079-061300-
Mecklenburg-Brunswick-
759 AM EDT THU APR 6 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MECKLENBURG AND
SOUTHERN BRUNSWICK COUNTIES...

At 758 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Virgilina to near Oxford to near
Kittrell. Movement was northeast at 70 mph.

Wind gusts of 50 to 55 mph and nickel size hail are possible with
these storms.

Locations impacted include...
South Hill, Chase City, Brodnax, Brunswick, Clarksville, La Crosse,
Boydton, Buffalo Springs, Gasburg, Ebony, Nelson, Spanish Grove,
Beechwood, Bowens Corner, Finchley, Forksville, Rogers Corner,
Bracey, Eppes Fork and Baskerville.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs...small or weakened trees...
and blowing around trash cans...potted plants...lawn furniture and
other light outdoor objects.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3658 7872 3662 7871 3669 7867 3669 7865
      3664 7856 3670 7865 3682 7854 3677 7804
      3671 7774 3654 7790 3654 7873 3656 7874
TIME...MOT...LOC 1158Z 222DEG 59KT 3652 7870 3636 7859 3622 7854

05
Special weather statement, Apr 6, 8:18 AM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Wakefield VA
818 AM EDT THU APR 6 2017

VAZ060-061-068-061300-
Amelia-Cumberland-Prince Edward-
818 AM EDT THU APR 6 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CUMBERLAND...PRINCE
EDWARD AND NORTHWESTERN AMELIA COUNTIES...

At 812 AM EDT, a strong thunderstorm was located near Abilene, or
near Charlotte Court House, moving northeast at 65 mph.

Wind gusts in excess of 40 mph and dime size hail are possible with
this storm.

This storm will be near...
  Darlington Heights around 820 AM EDT.
  Hampden Sydney, Hampden Sydney College and Prospect around 825 AM
  EDT.
  Farmville, Longwood University and Rice around 830 AM EDT.
  Guinea Mills around 840 AM EDT.
  Cumberland around 845 AM EDT.

Other locations impacted by this storm include Raines Tavern, Briery
Creek Lake, Tuggle, Angola, Briery, Allens Mill, McRae, Hawk,
Kingsville and Reeds.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs...small or weakened trees...and
blowing around trash cans...potted plants...lawn furniture and other
light outdoor objects.

LAT...LON 3737 7857 3735 7856 3735 7853 3733 7851
      3734 7847 3753 7832 3746 7813 3745 7812
      3745 7809 3709 7840 3708 7845 3709 7848
      3714 7852 3715 7855 3714 7858 3718 7864
      3720 7865
TIME...MOT...LOC 1212Z 206DEG 55KT 3708 7856

MRD
Special weather statement, Apr 6, 8:37 AM EDT, 43 minutes before
Special Weather Statement
National Weather Service Wakefield VA
837 AM EDT THU APR 6 2017

VAZ065>067-079-080-061315-
Mecklenburg-Lunenburg-Nottoway-Dinwiddie-Brunswick-
837 AM EDT THU APR 6 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MECKLENBURG...
EASTERN LUNENBURG...CENTRAL NOTTOWAY...WEST CENTRAL DINWIDDIE AND
NORTHWESTERN BRUNSWICK COUNTIES...

At 836 AM EDT, a strong thunderstorm was located near South Hill,
moving northeast at 70 mph.

Wind gusts in excess of 40 mph and half inch hail are possible with
this storm.

Locations impacted include...
South Hill, Blackstone, Kenbridge, Brodnax, Nottoway, Alberta,
Wilsons, Fort Pickett, Spainville, Dundas, Bacons Fork, North
Wellville, Cochran, Irby, Wilburn, Gills Corner, Murdocks, Forkland,
Meredithville and Darvills.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs...small or weakened trees...and
blowing around trash cans...potted plants...lawn furniture and other
light outdoor objects.

LAT...LON 3670 7804 3681 7832 3723 7806 3711 7762
TIME...MOT...LOC 1236Z 214DEG 60KT 3682 7807

05
Special weather statement, Apr 6, 9:04 AM EDT, 16 minutes before
Special Weather Statement
National Weather Service Wakefield VA
904 AM EDT THU APR 6 2017

VAZ064-511-512-517-519-061345-
Eastern Hanover-Western King and Queen-Western Hanover-Western King
William-Caroline-
904 AM EDT THU APR 6 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN KING AND QUEEN...
CENTRAL CAROLINE...NORTHWESTERN KING WILLIAM AND CENTRAL HANOVER
COUNTIES...

At 903 AM EDT, a strong thunderstorm was located near Hanover, or
near Ashland, moving northeast at 55 mph.

Wind gusts in excess of 30 mph and half inch hail are possible with
this storm.

Locations impacted include...
Ashland, Bowling Green, Randolph Macon College, Milford,
Mechanicsville, Hanover, Newtown, Dawn, Kings Dominion, Mangohick,
Fort A.p. Hill, Glen Allen, Gum Tree, Elmont, Penola, Atlee, Ashcake,
Duane Fork, Sparta and Hanover Airport.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.

LAT...LON 3806 7715 3804 7712 3802 7713 3801 7709
      3797 7707 3763 7741 3768 7745 3768 7748
      3770 7749 3770 7752 3768 7755 3769 7758
      3815 7736
TIME...MOT...LOC 1303Z 206DEG 49KT 3772 7740

MRD
Special weather statement, Apr 6, 9:04 AM EDT, 16 minutes before
Special Weather Statement
National Weather Service Wakefield VA
904 AM EDT THU APR 6 2017

VAZ068-080-513>516-061345-
Western Chesterfield-Western Henrico (Including the City of
Richmond)-Dinwiddie-Eastern Henrico-Amelia-Eastern Chesterfield
(Including Col. Heights)-
904 AM EDT THU APR 6 2017

...A STRONG THUNDERSTORM WILL AFFECT CHESTERFIELD...SOUTHERN
HENRICO...NORTHWESTERN DINWIDDIE AND SOUTHEASTERN AMELIA COUNTIES AND
THE CITY OF RICHMOND...

At 902 AM EDT, a strong thunderstorm was located 7 miles east of
Wilsons, or 8 miles northwest of Dinwiddie, moving northeast at 65
mph.

Wind gusts in excess of 40 mph and half inch hail are possible with
this storm.

Locations impacted include...
Richmond, Colonial Heights, Downtown Richmond, Bon Air, Virginia
Union University, Meadowville, Virginia Commonwealth University,
University Of Richmond, Chester, Highland Springs, Tuckahoe,
Bensley, Bellwood, Matoaca, Sutherland, Chesterfield Court House,
Ettrick, East Highland Park, Lakeside, Chesterfield and Richmond
Heights.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs...small or weakened trees...and
blowing around trash cans...potted plants...lawn furniture and other
light outdoor objects.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3717 7782 3719 7780 3720 7780 3762 7751
      3746 7719 3700 7773 3707 7789
TIME...MOT...LOC 1302Z 215DEG 56KT 3713 7773

05

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 6:51 AM EDTSpecial Weather StatementAKQAmelia, Cumberland, Powhatan, Prince Edward39 min
Apr 6, 7:59 AM EDTSpecial Weather StatementAKQMecklenburg61 min
Apr 6, 8:18 AM EDTSpecial Weather StatementAKQPrince Edward42 min
Apr 6, 8:37 AM EDTSpecial Weather StatementAKQNottoway38 min
Apr 6, 9:04 AM EDTSpecial Weather StatementAKQCaroline, Hanover41 min
Apr 6, 9:29 AM EDTSpecial Weather StatementAKQLunenburg, Mecklenburg31 min
Apr 6, 9:42 AM EDTSpecial Weather StatementAKQGreensville, Sussex, City of Emporia48 min
Apr 6, 10:04 AM EDTSpecial Weather StatementAKQAmelia, Hanover, Lunenburg, Nottoway, Powhatan26 min
Apr 6, 10:19 AM EDTSpecial Weather StatementAKQSouthampton, Sussex, City of Emporia41 min
Apr 6, 10:39 AM EDTSpecial Weather StatementAKQCaroline, Chesterfield, Hanover, City of Richmond36 min
Apr 6, 10:54 AM EDTSpecial Weather StatementAKQJames City, Surry, City of Williamsburg21 min
Apr 6, 11:01 AM EDTSpecial Marine WarningAKQ29 min
Apr 6, 11:13 AM EDTSpecial Weather StatementAKQSouthampton, City of Franklin32 min
Apr 6, 11:27 AM EDTSpecial Weather StatementAKQGloucester, Isle of Wight, James City, Lancaster, Mathews, Middlesex and 4 more48 min
Apr 6, 11:28 AM EDTSpecial Marine WarningAKQ47 min
Apr 6, 11:32 AM EDTSpecial Weather StatementAKQCaroline, Hanover, City of Richmond28 min
Apr 6, 11:52 AM EDTSevere Thunderstorm WarningAKQGloucester, James City, King and Queen, Mathews, Middlesex38 min
Apr 6, 12:00 PM EDTSpecial Marine WarningAKQ90 min
Apr 6, 12:00 PM EDTSpecial Weather StatementAKQAmelia, Fluvanna, Goochland, Louisa, Powhatan30 min
Apr 6, 12:04 PM EDTSevere Thunderstorm WarningAKQLancaster, Northumberland, Richmond41 min
Apr 6, 12:14 PM EDTSevere Thunderstorm WarningAKQLouisa16 min
Apr 6, 12:19 PM EDTSpecial Weather StatementAKQCity of Chesapeake, City of Hampton, City of Norfolk, City of Portsmouth, City of Virginia Beach41 min
Apr 6, 12:24 PM EDTSevere Thunderstorm WarningAKQGloucester, Mathews, Middlesex, York51 min
Apr 6, 12:34 PM EDTSpecial Weather StatementAKQCharles City, Henrico, Prince George, City of Hopewell41 min
Apr 6, 12:36 PM EDTTornado WarningAKQCity of Chesapeake, City of Norfolk, City of Portsmouth, City of Virginia Beach24 min
Apr 6, 12:44 PM EDTSpecial Weather StatementAKQCharles City, New Kent31 min
Apr 6, 12:48 PM EDTSpecial Marine WarningAKQ57 min
Apr 6, 12:51 PM EDTSpecial Marine WarningAKQ69 min
Apr 6, 12:54 PM EDTSpecial Weather StatementAKQKing William36 min
Apr 6, 1:07 PM EDTSpecial Weather StatementAKQKing and Queen, Northumberland, Richmond38 min
Apr 6, 1:12 PM EDTSpecial Weather StatementAKQEssex, Westmoreland48 min
Apr 6, 1:16 PM EDTSpecial Marine WarningAKQ74 min
Apr 6, 1:21 PM EDTSpecial Weather StatementAKQCity of Virginia Beach24 min
Apr 6, 1:28 PM EDTSpecial Weather StatementAKQEssex, King and Queen, King William, New Kent32 min
Apr 6, 1:48 PM EDTSpecial Weather StatementAKQNorthumberland12 min
Apr 6, 1:51 PM EDTSpecial Marine WarningAKQ69 min
Apr 6, 1:54 PM EDTSpecial Marine WarningAKQ81 min
Apr 6, 3:22 PM EDTGale WarningAKQ33 hr
Apr 6, 5:22 PM EDTSpecial Weather StatementAKQWestmoreland38 min
Apr 6, 3:04 AM EDTCoastal Flood StatementAKQDorchester6 hr
Apr 6, 9:10 AM EDTCoastal Flood AdvisoryAKQDorchester, Somerset, Wicomico6 hr
Apr 6, 12:55 PM EDTSpecial Weather StatementAKQDorchester, Wicomico65 min
Apr 6, 2:03 PM EDTSpecial Weather StatementAKQWicomico, Worcester42 min
Apr 6, 2:11 PM EDTSpecial Weather StatementAKQDorchester64 min
Apr 6, 4:33 PM EDTCoastal Flood StatementAKQDorchester, Somerset, Wicomico6 hr
Apr 6, 4:39 PM EDTSpecial Weather StatementAKQDorchester36 min
Apr 6, 4:44 PM EDTSpecial Weather StatementAKQDorchester31 min
Apr 6, 5:10 PM EDTSpecial Weather StatementAKQWicomico35 min
Apr 6, 6:04 PM EDTSpecial Weather StatementAKQWorcester26 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.